# SDR 2002F00347

- Difficulty date: March 20, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 293A1219
- Aircraft time: 62,836 hours, 18,162 cycles
- System (JASC): 2330 · Entertainment System
- Part: Encoder
- Part number: 110308010
- Condition: Inoperative
- Location: Cabin
- Part time: 62,836 hours, 18,162 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

FLIGHT 5027, DURING CRUISE AT FL 330, SENIOR FLIGHT ATTENDANT REPORTED UNIDENTIFIED FUMES AT REAR LEFT SIDE OF "A" ZONE. NO SMOKE VISIBLE. PASSENGER REPORTED SIMULTANIOUS LOSS OF AUDIO ENTERTAINMENT. THE AIRCRAFT WAS FERRIED FROM YQX TO IND. MAINTENANCE AT IND REMOVED AND REPLACED THE MUX ENCODER BELOW SEAT 9D AND PERFORMED AN OPERATIONAL CHECK.
